# SDR PCAA0404198

- Difficulty date: April 25, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 33,980 hours, 38,178 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Misrigged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

REPORTED HAVING THE RIGHT HAND AMBER GEAR DOOR LIGHT ILLUMINATE WHEN THE GEAR WAS RETRACTED. LIGHT WENT OUT WHEN GEAR WAS SELECTED DOWN. MAINTNANCE PERFORMED GEAR SWING AND CHECKED ADJUSTMENTS OF PROXIMITY SENSORS. MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR FORWARD DOOR PROXIMITY SWITCH TO BE OUT OF RIG. SYSTEM WAS RIGGED AND THE GEAR SYSTEM OPERATIONAL CHECKED. ALL CHECKS NORMAL. AIRCRAFT RETURNED TO SERVICE.
